Hi everyone , advice needed

I was digniosed with seropositive erosive ra 9 months ago

I take 20mg mtx, hydro 200mg twice a day, they have just added

1000mg sulfa twice aday I've had 3 depo injections in the last 9 months

Since the sulfa was added I have started to feel wozzie it's hard to

discribe, I'm not in as much pain as before but now I can't even stand

for more than 10min before I start feeling hot and sweaty .

Is anyone else on the same combo as me? If so how do you feel

I'll see how I feel over the weekend then call my remuy team .

Thanks in advance

Marce

9 Replies

oldestnewest
  • I love the word woozy - my late mum used to say that a lot - thanks for reminding me of it Marce. Sorry you are feeling that way - I feel much the same despite only being on MTX and Hydroxy. I find that after the Hydoxy i feel car sick and woozy for a few hours. Tried Sulpha but had a very bad reaction to it (wooziness and way beyond). I know Polly takes these three so she might come on soon and say how she feels on them. Hope things improve for you. I think all RA is erosive which is why we take these powerful meds but I guess you mean you have a particularly aggressive strain of RA? Tilda x

  • Thank you

  • Hi Marce, I had a similar reaction to Sulpha, I kept telling the nurses how I felt but they just told me to carry on taking them 'my body would get used to them'. I gradually becoming worse, barely able to stand or eat with everything I did manage to eat running straight through me, I lost a couple of stone in the space of a 7/8 weeks.

    I eventually stopped taking them myself, then a few days later the hospital Rheumy team rang to tell me to stop them because a reaction had shown in my bloods.

    Make sure you ring on Monday and tell them exactly how your feeling.

    Good luck hope you feel better soon.

    Beth x

  • Thank you

  • I take 2500mg Sulpha (as well as MTX and Hydroxy) and if it made me feel like you describe then I'd have flung them out the window. There's a balance to be found between getting used to things and having negative reactions to drugs, and everyone's different. So each time I started a new drug I'd have a few days or weeks of side effects, such as headaches, and queasiness. But anything that made me feel wobbly, woozy and sweaty I'd have been on the phone to the rheumy team straight away as that sounds beyond the limit! Don't risk it, call your rheumy team.... Polly

  • I've just started sulpha again after a few months of being off it, I knew there was another symptom I was going to answer in another post - I feel whoozy but also get very hot flushes ++ I post menopausal & still have flushes but they have got m,ore intense since starting sulpha

  • I'm taking 2x hydroxy and 6x sulfa tabs daily, but I'm going back down to 4x sulfa because I've been having problems of a lavatorial nature!!! Also, I've been having hot flushes which are 10 years after menopause so was taken quite by surprise by those. Glad you have brought that up as I was a little worried.

    Carolyn

  • Thanks everyone for your replys I've decided not to take them and I'll

    talk to the nurse tomorrow .

    Have a great Sunday

    Marce

  • Hi Marce, i have been taking this combinations for years without any problems, although everyone reacts differently to drugs. Did you start the sulphasalazine on 1 a week then increase it weekly? I have recently started a biologic drug along with all the others and i then started to feel dizzy and strange.

You may also like...